Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had my implanon in for about 4 months. I got it taken it out because I was becoming very depressed. I bled sometimes while on the implanon and it's been 2 weeks (April 1, 2015 day of removal) since I've had it removed. I haven't noticed any spotting after removal but I've had a lot of cramps, nausea, fatigue, and mood swings. I've been having unprotected sex with my bf since removal without using the withdraw method since the day of removal. I'm not convinced I'm pregnant, but I am convinced I'm having side affects from removal. Anyone else experience the same? I hope it isn't anything dangerous to my health or messing with my fertility.

Loading...

I too dnt knw n i too hav a same problm
Reply

Loading...

Has it gotten any better for you? It gas for me. My nausea and cramping went away. I still am a little moody and tired all the time. I think it's just change in hormones. At first I was worried but, now I feel I shouldn't have much to worry about. I don't think I'd ever use implanon again.
Reply

Loading...